MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I1000SR; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I1000SR; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 01L86-84
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed a false positive troponin result generated on an architect i1000sr processing module for one patient.The initial result = 1190 ng/l, repeat result = 5.25 ng/l.The patient was redrawn, and the sample generated a result = 1.8 ng/l.The customer¿s normal range is <30 ng/l.There was no impact to patient management.
 
Additional Manufacturer Narrative
This issue was previously reported under mdr number 168664-2021-00008 under the same suspect medical device but an incorrect manufacturer name, city and state.Service recommended the customer replace the arc, probe and recalibrate.The customer did not change the probe but recalibrated it, which resolved the issue.No additional discrepant result issues have been reported since the part was recalibrated.The instrument service history review revealed no additional service tickets associated with discrepant/erratic patient results.There were no additional service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.Trending review for the arc, probe did not identify any trends.A review of tracking/trending for alinity i/architect ia found no similar issues related to the architect system, parts, or discrepant results as described in this complaint.The architect i1000sr erratic result rates were within acceptable limits with no trends identified.Device history record review did not identify any non-conformances or potential non-conformances for the parts associated with this complaint.Labeling was reviewed and adequately addresses the issue.Based on the investigation, no systemic issue or deficiency of the architect i1000sr, serial number i1sr52447, was identified.

Brand Name
ARCHITECT I1000SR
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key17670147
Report Number3016438761-2023-00465
Device Sequence Number15230134
Product Code JJE
UDI-Device Identifier00380740116941
UDI-Public00380740116941
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01L86-84
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/30/2023
Initial Report FDA Received Date09/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/01/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RGT ARCH TROPONIN 100T, 03P25-27.
Patient SexUnknown